Alert archive / Missouri / Wind Advisories in 2023

Wind Advisory 9, NWS Springfield, MO

April 3, 202320 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas

NWS Springfield, MO issued this wind advisory at Apr 3, 2023, 3:10 PM CDT for 20 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at Apr 4, 2023, 2:00 PM CDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Apr 3, 2023, 3:10 PM CDT (20:10 UTC)
In effect from
Apr 4, 2023, 2:00 PM CDT
Expired
Apr 5, 2023, 1:00 AM CDT
In force
11 hr
Issued by
NWS Springfield, MO
All 23 counties

Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Dade County, MO, Dallas County, MO, Greene County, MO, Hickory County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, Miller County, MO, Morgan County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, St. Clair County, MO, Vernon County, MO, Webster County, MO

The radar

The Springfield radar (KSGF), 54 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.2 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2023-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 104 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2023-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 399 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
104 J/kg
Mixed-layer CIN
-405 J/kg
Mixed-layer LCL
1151 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
399 m²/s²
0-3 km storm-relative helicity
401 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

250 
WWUS73 KSGF 032010
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
310 PM CDT Mon Apr 3 2023

KSZ073-097-101-MOZ055-066>068-077>080-088>091-094-042015-
/O.NEW.KSGF.WI.Y.0009.230404T1900Z-230405T0600Z/
Bourbon-Crawford-Cherokee-Benton-Vernon-St. Clair-Hickory-Barton-
Cedar-Polk-Dallas-Jasper-Dade-Greene-Webster-Lawrence-
Including the cities of Fort Scott, Pawnee Station, Chicopee, 
Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, 
Neutral, Sherwin, Stippville, Warsaw, Whitakerville, Cole Camp, 
Crockerville, Mora, Edmonson, Lincoln, Nevada, Tiffin, 
Appleton City, Johnson City, Weaubleau, Hermitage, Quincy, 
Wheatland, Cross Timbers, Kenoma, Lamar, Cedar Springs, 
El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, 
Bolivar, Buffalo, Charity, Foose, March, Plad, Windyville, Olive,
Joplin, Carthage, Greenfield, Lockwood, Meinert, Springfield, 
Marshfield, Northview, Seymour, Rogersville, Aurora, 
Mount Vernon, and Marionville
310 PM CDT Mon Apr 3 2023

...WIND ADVISORY IN EFFECT FROM 2 PM TUESDAY TO 1 AM CDT
WEDNESDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of southeast Kansas and central, southwest 
  and west central Missouri.

* WHEN...From 2 PM Tuesday to 1 AM CDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MOZ056>058-069>071-081-042015-
/O.NEW.KSGF.WI.Y.0009.230405T0000Z-230405T0600Z/
Morgan-Miller-Maries-Camden-Pulaski-Phelps-Laclede-
Including the cities of Versailles, Rocky Mount, Stover, Laurie, 
Aurora Springs, Eldon, Lake Ozark, Vichy, Osage Beach, Camdenton,
Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, 
Laquey, Waynesville, Northwye, Rolla, Lynchburg, and Lebanon
310 PM CDT Mon Apr 3 2023

...WIND ADVISORY IN EFFECT FROM 7 PM TUESDAY TO 1 AM CDT
WEDNESDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Morgan, Miller, Maries, Camden, Pulaski, Phelps and 
  Laclede Counties.

* WHEN...From 7 PM Tuesday to 1 AM CDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Titus
3 follow-up statements
391 
WWUS73 KSGF 041157
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
657 AM CDT Tue Apr 4 2023

KSZ073-097-101-MOZ055-066>068-077>080-088>091-094-050600-
/O.CON.KSGF.WI.Y.0009.230404T1900Z-230405T0600Z/
Bourbon-Crawford-Cherokee-Benton-Vernon-St. Clair-Hickory-Barton-
Cedar-Polk-Dallas-Jasper-Dade-Greene-Webster-Lawrence-
Including the cities of Fort Scott, Pawnee Station, Chicopee, 
Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, 
Neutral, Sherwin, Stippville, Warsaw, Whitakerville, Cole Camp, 
Crockerville, Mora, Edmonson, Lincoln, Nevada, Tiffin, 
Appleton City, Johnson City, Weaubleau, Hermitage, Quincy, 
Wheatland, Cross Timbers, Kenoma, Lamar, Cedar Springs, 
El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, 
Bolivar, Buffalo, Charity, Foose, March, Plad, Windyville, Olive,
Joplin, Carthage, Greenfield, Lockwood, Meinert, Springfield, 
Marshfield, Northview, Seymour, Rogersville, Aurora, 
Mount Vernon, and Marionville
657 AM CDT Tue Apr 4 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
1 AM CDT WEDNESDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of southeast Kansas and central, southwest 
  and west central Missouri.

* WHEN...From 2 PM Tuesday to 1 AM CDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MOZ056>058-069>071-081-050600-
/O.CON.KSGF.WI.Y.0009.230405T0000Z-230405T0600Z/
Morgan-Miller-Maries-Camden-Pulaski-Phelps-Laclede-
Including the cities of Versailles, Rocky Mount, Stover, Laurie, 
Aurora Springs, Eldon, Lake Ozark, Vichy, Osage Beach, Camdenton,
Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, 
Laquey, Waynesville, Northwye, Rolla, Lynchburg, and Lebanon
657 AM CDT Tue Apr 4 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 1 AM
CDT WEDNESDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Morgan, Miller, Maries, Camden, Pulaski, Phelps and 
  Laclede Counties.

* WHEN...From 7 PM Tuesday to 1 AM CDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
179 
WWUS73 KSGF 041947
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
247 PM CDT Tue Apr 4 2023

KSZ073-097-101-MOZ055-066>068-077>080-088>091-094-050600-
/O.CON.KSGF.WI.Y.0009.000000T0000Z-230405T0600Z/
Bourbon-Crawford-Cherokee-Benton-Vernon-St. Clair-Hickory-Barton-
Cedar-Polk-Dallas-Jasper-Dade-Greene-Webster-Lawrence-
Including the cities of Fort Scott, Pawnee Station, Chicopee, 
Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, 
Neutral, Sherwin, Stippville, Warsaw, Whitakerville, Cole Camp, 
Crockerville, Mora, Edmonson, Lincoln, Nevada, Tiffin, 
Appleton City, Johnson City, Weaubleau, Hermitage, Quincy, 
Wheatland, Cross Timbers, Kenoma, Lamar, Cedar Springs, 
El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, 
Bolivar, Buffalo, Charity, Foose, March, Plad, Windyville, Olive,
Joplin, Carthage, Greenfield, Lockwood, Meinert, Springfield, 
Marshfield, Northview, Seymour, Rogersville, Aurora, 
Mount Vernon, and Marionville
247 PM CDT Tue Apr 4 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph 
  expected. 

* WHERE...Portions of southeast Kansas and central, southwest 
  and west central Missouri. 

* WHEN...From 2 PM Tuesday to 1 AM CDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MOZ056>058-069>071-081-050600-
/O.CON.KSGF.WI.Y.0009.230405T0000Z-230405T0600Z/
Morgan-Miller-Maries-Camden-Pulaski-Phelps-Laclede-
Including the cities of Versailles, Rocky Mount, Stover, Laurie, 
Aurora Springs, Eldon, Lake Ozark, Vichy, Osage Beach, Camdenton,
Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, 
Laquey, Waynesville, Northwye, Rolla, Lynchburg, and Lebanon
247 PM CDT Tue Apr 4 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 1 AM
CDT WEDNESDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph 
  expected. 

* WHERE...Morgan, Miller, Maries, Camden, Pulaski, Phelps and 
  Laclede Counties. 

* WHEN...From 7 PM Tuesday to 1 AM CDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
416 
WWUS73 KSGF 050557
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
1257 AM CDT Wed Apr 5 2023

KSZ073-097-101-MOZ055-066>068-077>080-088>091-094-050700-
/O.EXP.KSGF.WI.Y.0009.000000T0000Z-230405T0600Z/
Bourbon-Crawford-Cherokee-Benton-Vernon-St. Clair-Hickory-Barton-
Cedar-Polk-Dallas-Jasper-Dade-Greene-Webster-Lawrence-
Including the cities of Fort Scott, Pawnee Station, Chicopee, 
Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, 
Neutral, Sherwin, Stippville, Warsaw, Whitakerville, Cole Camp, 
Crockerville, Mora, Edmonson, Lincoln, Nevada, Tiffin, 
Appleton City, Johnson City, Weaubleau, Hermitage, Quincy, 
Wheatland, Cross Timbers, Kenoma, Lamar, Cedar Springs, 
El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, 
Bolivar, Buffalo, Charity, Foose, March, Plad, Windyville, Olive,
Joplin, Carthage, Greenfield, Lockwood, Meinert, Springfield, 
Marshfield, Northview, Seymour, Rogersville, Aurora, 
Mount Vernon, and Marionville
1257 AM CDT Wed Apr 5 2023

...WIND ADVISORY WILL EXPIRE AT 1 AM CDT EARLY THIS MORNING...

Wind gusts will continue this morning but will decrease in
intensity.

$$

MOZ056>058-069>071-081-050700-
/O.EXP.KSGF.WI.Y.0009.000000T0000Z-230405T0600Z/
Morgan-Miller-Maries-Camden-Pulaski-Phelps-Laclede-
Including the cities of Versailles, Rocky Mount, Stover, Laurie, 
Aurora Springs, Eldon, Lake Ozark, Vichy, Osage Beach, Camdenton,
Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, 
Laquey, Waynesville, Northwye, Rolla, Lynchburg, and Lebanon
1257 AM CDT Wed Apr 5 2023

...WIND ADVISORY WILL EXPIRE AT 1 AM CDT EARLY THIS MORNING...

Wind gusts will continue this morning but will decrease in
intensity.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this wind advisory went out at Apr 3, 3:10 PM CDT, 0 minutes earlier.

Area forecast discussion, Apr 3, 3:10 PM CDT, 0 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
310 PM CDT Mon Apr 3 2023

Key Messages:

1. Warm temperatures continue tonight into Tuesday with highs in
the 80s.

2. Gusty southerly winds up to 45 mph likely Tuesday afternoon
into Tuesday night.

3. Potential for significant severe thunderstorms Tuesday evening
through early Wednesday morning.

4. Cooler and drier for middle to late week. Monitor for frost
potential.

.SHORT TERM...(This evening through Tuesday)
Issued at 310 PM CDT Mon Apr 3 2023

Current satellite water vapor imagery depicts an upper level
trough digging into the western CONUS. This strong system digging
into the southwest US has setup southwest flow across the central
CONUS. Strong warm air advection will continue to funnel in warm
temperatures and low- level moisture ahead of the approaching
trough on Tuesday.

Tonight: A warm and breezy afternoon will give way to a pleasant
evening across the area. Expect breezy conditions to taper off a
bit this evening before returning through the overnight. Strong
warm advection will continue to usher in moisture through tonight
into Tuesday. Overnight lows remain mild in the lower 60s.

Tuesday: A strong system is expected to impact the central CONUS,
including portions of our area on Tuesday into Wednesday morning.
This includes the potential for a significant severe weather
outbreak, gusty non-thunderstorm winds, and a low end flooding
threat. CIPS Analog Guidance highlights the March 12, 2006 event
as one of the top analog matches.

Ensemble guidance is in good agreement with the upper level
trough ejecting into the Plains on Tuesday. A secondary/surface
low is expected to develop across central Kansas and lift
northeast into Nebraska and Iowa by Tuesday evening. The entire
area will be within the open warm sector Tuesday, allowing
afternoon highs to climb into the lower 80s. A strong elevated
mixed layer (cap) should limit any thunderstorm potential through
Tuesday afternoon and early evening. The strength of the cap (CIN
50-150 J/kg) and the ability to overcome it will play a key role
going forward in the forecast discussion and how the event may
unfold for Tuesday evening into early Wednesday morning.

Before getting into the details of the most plausible scenario,
let's set the stage with environmental background. The environment
will be conducive for strong to severe thunderstorms with MLCAPE
values around 1000-1500 J/kg, 0-6km shear of 60-70 knots, and
ample amounts of moisture. Furthermore, the atmosphere will
feature strong low level turning with 0-1km SRH values of greater
than 200 m2/s2. Forecast soundings and hodographs remain
favorable in the low- levels. This environment would be supportive
for discrete supercells in the warm sector and a line of
thunderstorms along the trailing cold front. The big remaining
uncertainties is when and if the cap breaks. This will take some
sort of impulse/energy to break the cap.

The first low confidence potential "round" for severe
thunderstorms to develop will be mid to late afternoon across
portions of south central and central Missouri. Confidence remains
low given the strong cap in place through the afternoon, but may
need further evaluation based on mesoanalysis in the near term.
That sets the stages for a mostly dry afternoon and early evening.
Recent RAP guidance and soundings would suggest some weakening of
the cap around after 00Z, with a potential complete break in the
cap approaching 06Z. This has been captured by some of the 12Z
suite of CAM guidance. However, it is worth noting there remains
uncertainty in the cap breaking given the lack of sufficient
cooling aloft and marginal height falls ahead of the line of
thunderstorms. The second potential round for severe
thunderstorms is with regards to discrete supercells developing
ahead of the dryline/cold front late Tuesday evening into the
overnight. Confidence is low to medium on this potential. As
previously mentioned, the cap will play a key role in this severe
round materializing. This area of concern for nocturnal
supercells is outlined by the SPC Day 2 Enhanced and Moderate
Severe Weather Outlooks, generally along and east of the Highway
65 corridor with the greatest focus across south central Missouri.
This would set the stage for all severe weather hazards including
large hail, damaging wind gusts, and strong tornadoes. This would
be problematic given the timing of this setup overnight Tuesday
into early Wednesday morning. It will be important to stay
updated with the forecast over the next 24 hours, as mesoscale
features are resolved. Lastly, the cap stands the best chance of
getting broken as forcing increases along a cold front overnight
Tuesday. Keep in mind, there is the potential for ongoing
supercells along and east of Highway 65 in the same timeframe that
a line of thunderstorms develops within the Interstate 49
corridor. Adequate instability remains in place through the
overnight in conjunction with strong low level wind shear,
including 0-3km shear of 40-50 knots. This line of thunderstorm
would pose the risk for damaging wind gusts and a few tornadoes.
To summarize, there are three timeframe and areas of focus for
severe potential on Tuesday into Wednesday morning. Confidence is
highest in the nocturnal threat at this time, but remaining
uncertainties still exist. There remains alternate scenarios, such
as little convection at all if the cap remains stout.

The secondary impactful weather element from this system will be
gusty south winds. NBM and HREF probabilities continue to support
wind gusts of 30 to 45 mph by Tuesday afternoon through Tuesday
night. Winds in excessive of 45 mph may occur in areas across
southeast Kansas into west central Missouri. Given the higher
confidence in winds up to 45 mph occurring, a Wind Advisory has
been issued for portions of southeast Kansas into west central and
central Missouri.

.LONG TERM...(Wednesday through Monday)
Issued at 310 PM CDT Mon Apr 3 2023

By Wednesday morning, the expectation is for showers and
thunderstorms to exit the area. Westerly wind gusts will slowly
subside behind the frontal passage as cooler and drier air filter
into the region. Expect zonal to northwest flow to setup over the
area Wednesday through Friday, with daily highs in the 50s to
around 60. Lows fall into the 30s. This will reintroduce the
potential for some frost by late week and will need to be assessed
in future forecasts. In general, confidence remains low on frost
potential given the dry air mass in place late week.

By the weekend, temperatures will be on the rebound into the
upper 60s to lower 70s. Most of the weekend should remain dry with
low precipitation chances by Sunday evening. No significant storm
systems are expected beyond the early week system.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1200 PM CDT Mon Apr 3 2023

High confidence in VFR conditions prevailing through the TAF
period. An area of clouds continues to dissipate and clear the
area this afternoon, with plenty of sunshine. Additional cloud
cover moves into the area Tuesday morning into the afternoon ahead
of an approaching system.

Expect southerly wind gusts of 20 to 25 knots through the
afternoon before gusts taper off this evening for a short period
of time. South wind gusts return overnight into Tuesday morning.
Wind gusts of 25 to 35 knots through the later part of the TAF
period. Meanwhile, expect LLWS of 40 to 45 knots at the TAF sites
overnight between 05Z-13Z.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Perez
LONG TERM...Perez
AVIATION...Perez
Hazardous weather outlook, Apr 3, 4:04 AM CDT, 11 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
404 AM CDT Mon Apr 3 2023

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-040915-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
404 AM CDT Mon Apr 3 2023

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Limited non thunderstorm wind risk.
  Elevated fire weather risk.

DISCUSSION...

Temperatures will warm into the 80s area wide today. Low humidity
and wind gusts around 25 mph will create a locally elevated fire
danger south and west of Springfield.

Southerly wind gusts will increase further tonight with gusts
around 30 mph west of Springfield.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Another strong low pressure system will bring thunderstorms back
to the region Tuesday into Wednesday. Strong to severe
thunderstorms could develop as early as late Tuesday afternoon or
evening across central Missouri and across south central
Missouri. If these storms form, large hail, damaging winds and
tornadoes will be a concern.

Later Tuesday night into early Wednesday morning a line of severe
storms looks to develop across the area. Large hail, damaging
winds and tornadoes will also be a concern with this line of
storms. The flooding threat remains low with this system. Wind
gusts up to 45 mph are likely across the area Tuesday night
outside of any thunderstorms.

A cooler air mass will move into the region behind the system
Wednesday through Friday and the potential for frost is increasing
during these mid to late week mornings. Given the dry air in
place, elevated fire weather conditions may develop Wednesday and
again Friday and Saturday.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Burchfield

Nearby

Wind Advisories in Missouri, 2023Wind Advisories in Kansas, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.